# SDR QXEA200602980

- Difficulty date: November 3, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 4,997 hours, 3,439 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 OKC - LEFT WING ACCESS PANEL 584JB IS CHAFED.  REPAIRED IAW SRM 51-21-00 AND 51-12-00, 51-25-06.
